IGB

Connexion

(Article of periodic en Anglais - 1985)

Document title

The econometrics of search

Authors(s) and Affiliation(s)

LERMAN S. R. ; MAHMASSANI H. S. ;

Abstract

Modèles économétriques pour l'analyse des problèmes de recherche séquentielle.

Source

Article of periodic

published at : Environment and planning A London

Editor :

Millesime : 1985, vol. 17, no8 [pp. 1009-1024]

Bibliographic references : 36 réf.

Language

Anglais

Refdoc record number (ud4) : 12187616 : Permanent link - XML version
Powered by Pxxo